Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16, Issue 1, Pages 149-153
http://dx.doi.org/10.1155/S0161171293000171

A proof of completeness of the Green-Lamé type solution in thermoelasticity

1Department of Mathematics, University of Central Florida, Orlando, Florida 32816, USA
2Department of Mathematics, Bangalore University, Central College Campus, Bangalore 560 001, India

Received 26 December 1991

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A proof of completeness of the Green-Lamé type solution for the unified governing field equations of conventional and generalized thermoelasticity theories is given.